×

zbMATH — the first resource for mathematics

On the asymptotic behaviour of sequences of random variables and of their previsible compensators. (English) Zbl 0453.60052
MSC:
60G42 Martingales with discrete parameter
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] D.G. Austin , G.A. Edgar , A. Ionescu Tulcea , Pointwise convergence in term of expectation . Z. Wahrscheinlichkeitstheorie verw. Gebiete , t. 30 , 1974 , p. 17 - 26 . MR 358945 | Zbl 0276.60034 · Zbl 0276.60034 · doi:10.1007/BF00532860
[2] [a] A. Bellow , On vector valued asymptotic martingales . Proc. Nat. Acad. Sci. U. S. A. , t. 73 , n^\circ 6 , 1976 , p. 1798 - 1799 . MR 407966 | Zbl 0366.60067 · Zbl 0366.60067 · doi:10.1073/pnas.73.6.1798
[3] A. Bellow , Several stability properties of the class of asymptotic martingales . Z. Wahrscheinlichkeitstheorie verw. Gebiete , t. 37 , 1977 , p. 275 - 290 . MR 571669 | Zbl 0404.60053 · Zbl 0404.60053 · doi:10.1007/BF00533420
[4] A.N. Borodin , Quasi-martingales . Theory of Probability and Appl. 1978 -3. MR 509742 | Zbl 0389.60034 · Zbl 0389.60034
[5] Dan Anbav , An application of a theorem of Robbins and Siegmund . Annals of Statistics , t. 4 , n^\circ 5 , 1976 , p. 1018 - 1021 Article | MR 413390 | Zbl 0345.62069 · Zbl 0345.62069 · doi:10.1214/aos/1176343602 · minidml.mathdoc.fr
[6] G.A. Edgar , L. Sucheston , Amarts, A class of asymptotic martingales (Discrete parameter) , J. Multivariate Anal. , t. 6 , 1976 , p. 193 - 221 . MR 413251 | Zbl 0336.60033 · Zbl 0336.60033 · doi:10.1016/0047-259X(76)90031-2
[7] J. Neveu , a) Mathematical foundations of the calculus of probability , Holden Day , San Fransisco , 1965 ; b) Martingales discrètes , Masson , 1972 . MR 198505 | Zbl 0137.11301 · Zbl 0137.11301
[8] M.M. Rao , Quasi-martingales . Math. Scand. , t. 24 , 1969 , p. 79 - 92 . MR 275511 | Zbl 0193.45502 · Zbl 0193.45502 · eudml:166081
[9] H. Robbins , D. Siegmund , A convergence theorem for non negative almost supermartingales and some applications . Optimization methods in statistics , A. P. New-York , 1971 , p. 233 - 257 . MR 343355 | Zbl 0286.60025 · Zbl 0286.60025
[10] R.J. Tomkins , A law of the Iterated Logarithm Logarithm for martingales . Z. Wahrscheinlickeitstheorie verw. Gebiete , t. 33 , 1975 , p. 55 - 59 . MR 394825 | Zbl 0299.60045 · Zbl 0299.60045 · doi:10.1007/BF00539863
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.